# SDR UPS803754

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36431121
- Condition: Cracked
- Location: Fs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 4.0 INCH CRACK ON FLOOR BEAM TO CENTER WING BOX ATTACH ANGLES, F.S. 798, LBL 50, 6.0 INCH CRACK ON SAME, F.S. 798, RBL 50.  REPLACED IAW SRM 51-1-20D.
